# SDR SWAA2015011435744

- Difficulty date: January 11, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 14,347 hours, 8,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT BS 277, STRINGER 25R.  R & R BRACKET IAW SRM & EA.
